International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 110 | Views: 170

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016

Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function

C. Selvaraj [3] | T. R. K. Kumar [2] | Thirupathi [11]

Abstract: By making use of the generalized di erential operator, we de ne a new subclass of uniformly starlike functions with negative coefficients and with fi xed second coefficient. The object of the present paper is to determine coecient estimates, distortion bounds, closure theorems and extreme points for functions f (z) belonging to this class.

Keywords: Univalent functions, coefficient estimates, uniformly starlike function, Hypergeometric function

Edition: Volume 5 Issue 5, May 2016,

Pages: 1072 - 1078

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait